# SDR CALA0100490

- Difficulty date: May 22, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 46,481 hours, 22,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN TAIL COMPARTMENT BELTFRAME AT STA 1418, LONGERON 2L TO 2R.  REPAIRED IAW DRAWING SR09530003.
